Works matching DE "DISCRETE probability theory"
Results: 149
Discrete Stable and Casual Stable Random Variables*.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 218, n. 2, p. 161, doi. 10.1007/s10958-016-3018-4
- By:
- Publication type:
- Article
A Tight 2-Approximation for Preemptive Stochastic Scheduling.
- Published in:
- Mathematics of Operations Research, 2014, v. 39, n. 4, p. 1297, doi. 10.1287/moor.2014.0653
- By:
- Publication type:
- Article
Higher-order deep solver of non-linear PDEs implied by a non-linear discrete Clark-Ocone formula.
- Published in:
- JSIAM Letters (Online), 2022, p. 9, doi. 10.14495/jsiaml.14.9
- By:
- Publication type:
- Article
Reproduction numbers for discrete-time epidemic models with arbitrary stage distributions.
- Published in:
- Journal of Difference Equations & Applications, 2013, v. 19, n. 10, p. 1671, doi. 10.1080/10236198.2013.772597
- By:
- Publication type:
- Article
Partially periodic point free self-maps on surfaces, graphs, wedge sums and products of spheres.
- Published in:
- Journal of Difference Equations & Applications, 2013, v. 19, n. 10, p. 1654, doi. 10.1080/10236198.2013.771634
- By:
- Publication type:
- Article
Matrix geometric approach for random walks: Stability condition and equilibrium distribution.
- Published in:
- Stochastic Models, 2017, v. 33, n. 4, p. 572, doi. 10.1080/15326349.2017.1359096
- By:
- Publication type:
- Article
Modeling road traffic accidents in Mauritius using clustered longitudinal COM-Poisson with gamma random effects.
- Published in:
- Communications in Statistics: Case Studies & Data Analysis, 2021, v. 7, n. 2, p. 113, doi. 10.1080/23737484.2020.1842269
- By:
- Publication type:
- Article
Quantifying over events in probability logic: an introduction.
- Published in:
- Mathematical Structures in Computer Science, 2017, v. 27, n. 8, p. 1581, doi. 10.1017/S0960129516000189
- By:
- Publication type:
- Article
METHODOLOGY OF JUSTIFICATION THE TYPE AND EVALUATION OF QUALITY GROUP SEARCH OF DEFECTS IN THE REPAIR RADIO-ELECTRONIC MEANS.
- Published in:
- Radio Electronics, Computer Science, Control, 2019, n. 1, p. 18, doi. 10.15588/1607-3274-2019-1-2
- By:
- Publication type:
- Article
Distinguishing between Lévy walks and strong alternative models: comment.
- Published in:
- 2014
- By:
- Publication type:
- Opinion
The Quality of Sampling from Geographic Networks.
- Published in:
- International Journal of Distributed Sensor Networks, 2016, p. 1, doi. 10.1155/2016/7379030
- By:
- Publication type:
- Article
Non-clairvoyant Weighted Flow Time Scheduling on Different Multi-processor Models.
- Published in:
- Theory of Computing Systems, 2015, v. 56, n. 1, p. 82, doi. 10.1007/s00224-013-9475-y
- By:
- Publication type:
- Article
First-Order Context-Specific Likelihood Weighting in Hybrid Probabilistic Logic Programs.
- Published in:
- Journal of Artificial Intelligence Research, 2023, v. 77, p. 683, doi. 10.1613/jair.1.13657
- By:
- Publication type:
- Article
Practical considerations when analyzing discrete survival times using the grouped relative risk model.
- Published in:
- 2018
- By:
- Publication type:
- journal article
Closed discrete selections for sequences of open sets in function spaces.
- Published in:
- Acta Mathematica Hungarica, 2018, v. 154, n. 1, p. 56, doi. 10.1007/s10474-017-0756-9
- By:
- Publication type:
- Article
New versions of weighted multidimensional functional and Stolarsky means.
- Published in:
- Acta Mathematica Hungarica, 2015, v. 147, n. 1, p. 81, doi. 10.1007/s10474-015-0538-1
- By:
- Publication type:
- Article
On total progeny of multitype Galton-Watson process and the first passage time of random walk on lattice.
- Published in:
- Acta Mathematica Sinica, 2014, v. 30, n. 12, p. 2161, doi. 10.1007/s10114-014-3650-1
- By:
- Publication type:
- Article
Is It Possible to Beat the RandomWalk Model in Exchange Rate Forecasting? More Evidence for Brazilian Case.
- Published in:
- Brazilian Review of Finance / Revista Brasileira de Finanças, 2016, v. 14, n. 1, p. 65, doi. 10.12660/rbfin.v14n1.2016.59329
- By:
- Publication type:
- Article
A non-local random walk on the hypercube.
- Published in:
- Advances in Applied Probability, 2017, v. 49, n. 4, p. 1288, doi. 10.1017/apr.2017.42
- Publication type:
- Article
RECURRENCE AND TRANSIENCE OF CRITICAL BRANCHING PROCESSES IN RANDOM ENVIRONMENT WITH IMMIGRATION AND AN APPLICATION TO EXCITED RANDOM WALKS.
- Published in:
- Advances in Applied Probability, 2014, v. 46, n. 3, p. 687, doi. 10.1239/aap/1409319555
- By:
- Publication type:
- Article
Cover times of random searches.
- Published in:
- Nature Physics, 2015, v. 11, n. 10, p. 844, doi. 10.1038/nphys3413
- By:
- Publication type:
- Article
L-cumulants, L-cumulant embeddings and algebraic statistics.
- Published in:
- Journal of Algebraic Statistics, 2012, v. 3, n. 1, p. 11, doi. 10.18409/jas.v3i1.14
- By:
- Publication type:
- Article
Statistical analysis of inter-arrival times of rainfall events for Italian Sub-Alpine and Mediterranean areas.
- Published in:
- Advances in Science & Research, 2012, v. 8, p. 171, doi. 10.5194/asr-8-171-2012
- By:
- Publication type:
- Article
A new structure entropy of complex networks based on nonextensive statistical mechanics.
- Published in:
- International Journal of Modern Physics C: Computational Physics & Physical Computation, 2016, v. 27, n. 10, p. -1, doi. 10.1142/S0129183116501187
- By:
- Publication type:
- Article
Mean first return time for random walks on weighted networks.
- Published in:
- International Journal of Modern Physics C: Computational Physics & Physical Computation, 2015, v. 26, n. 6, p. -1, doi. 10.1142/S0129183115500680
- By:
- Publication type:
- Article
Modeling Discrete Time‐to‐Event Data.
- Published in:
- 2018
- By:
- Publication type:
- Book Review
Interpolating between random walk and rotor walk.
- Published in:
- Random Structures & Algorithms, 2018, v. 52, n. 2, p. 263, doi. 10.1002/rsa.20747
- By:
- Publication type:
- Article
Deterministic random walks on finite graphs.
- Published in:
- Random Structures & Algorithms, 2015, v. 46, n. 4, p. 739, doi. 10.1002/rsa.20533
- By:
- Publication type:
- Article
The mixing time of the giant component of a random graph.
- Published in:
- Random Structures & Algorithms, 2014, v. 45, n. 3, p. 383, doi. 10.1002/rsa.20539
- By:
- Publication type:
- Article
The Probability Workbook.
- Published in:
- 2018
- By:
- Publication type:
- Book Review
On a Random Walk Survivability problem with arc failures and memory.
- Published in:
- Networks, 2015, v. 66, n. 1, p. 67, doi. 10.1002/net.21608
- By:
- Publication type:
- Article
The Mean-Value Property.
- Published in:
- Mathematical Intelligencer, 2015, v. 37, n. 2, p. 9, doi. 10.1007/s00283-014-9501-1
- By:
- Publication type:
- Article
Walking on Real Numbers.
- Published in:
- Mathematical Intelligencer, 2013, v. 35, n. 1, p. 42, doi. 10.1007/s00283-012-9340-x
- By:
- Publication type:
- Article
Introduction.
- Published in:
- Combinatorics, Probability & Computing, 2015, v. 24, n. 4, p. 584, doi. 10.1017/S0963548315000085
- By:
- Publication type:
- Article
Non-Archimedean Whittaker Functions as Characters: A Probabilistic Approach to the Shintani-Casselman-Shalika Formula.
- Published in:
- IMRN: International Mathematics Research Notices, 2017, v. 2017, n. 7, p. 2100, doi. 10.1093/imrn/rnw091
- By:
- Publication type:
- Article
Random Walks in a One-Dimensional Lévy Random Environment.
- Published in:
- Journal of Statistical Physics, 2016, v. 163, n. 1, p. 22, doi. 10.1007/s10955-016-1469-0
- By:
- Publication type:
- Article
Heat Diffusion with Frozen Boundary.
- Published in:
- Journal of Statistical Physics, 2015, v. 161, n. 3, p. 521, doi. 10.1007/s10955-015-1342-6
- By:
- Publication type:
- Article
Homogeneous Open Quantum Random Walks on a Lattice.
- Published in:
- Journal of Statistical Physics, 2015, v. 160, n. 5, p. 1125, doi. 10.1007/s10955-015-1261-6
- By:
- Publication type:
- Article
THE MAXIMUM OF A SYMMETRIC NEXT NEIGHBOR WALK ON THE NONNEGATIVE INTEGERS.
- Published in:
- Journal of Applied Probability, 2014, v. 51, n. 1, p. 162, doi. 10.1239/jap/1395771421
- By:
- Publication type:
- Article
ON EXCEEDANCE TIMES FOR SOME PROCESSES WITH DEPENDENT INCREMENTS.
- Published in:
- Journal of Applied Probability, 2014, v. 51, n. 1, p. 136, doi. 10.1239/jap/1395771419
- By:
- Publication type:
- Article
Remote Sampling with Applications to General Entanglement Simulation.
- Published in:
- Entropy, 2019, v. 21, n. 1, p. 92, doi. 10.3390/e21010092
- By:
- Publication type:
- Article
Discrete Hedging in the Mean/Variance Model for European Call Options.
- Published in:
- Journal of Mathematical Sciences, 2017, v. 227, n. 2, p. 229, doi. 10.1007/s10958-017-3589-8
- By:
- Publication type:
- Article
Numerical Spline Method for Simulation of Stochastic Differential Equations systems.
- Published in:
- Journal of Natural Sciences, Life & Applied Sciences, 2021, v. 5, n. 4, p. 111, doi. 10.26389/AJSRP.L030621
- By:
- Publication type:
- Article
Modulation of symmetry for discrete variables and some extensions.
- Published in:
- Stat, 2014, v. 3, n. 1, p. 56, doi. 10.1002/sta4.45
- By:
- Publication type:
- Article
STOCHASTIC DYNAMICS: MARKOV CHAINS AND RANDOM TRANSFORMATIONS.
- Published in:
- Discrete & Continuous Dynamical Systems - Series B, 2016, v. 21, n. 7, p. 2337, doi. 10.3934/dcdsb.2016050
- By:
- Publication type:
- Article
LONG-TIME BEHAVIOR OF SOLUTIONS OF A BBM EQUATION WITH GENERALIZED DAMPING.
- Published in:
- Discrete & Continuous Dynamical Systems - Series B, 2015, v. 20, n. 7, p. 1897, doi. 10.3934/dcdsb.2015.20.1897
- By:
- Publication type:
- Article
EVOLUTIONARILY STABLE DIFFUSIVE DISPERSAL.
- Published in:
- Discrete & Continuous Dynamical Systems - Series B, 2014, v. 19, n. 10, p. 3319, doi. 10.3934/dcdsb.2014.19.3319
- By:
- Publication type:
- Article
RECENT DEVELOPMENTS ON WAVE PROPAGATION IN 2-SPECIES COMPETITION SYSTEMS.
- Published in:
- Discrete & Continuous Dynamical Systems - Series B, 2012, v. 17, n. 8, p. 2713, doi. 10.3934/dcdsb.2012.17.2713
- By:
- Publication type:
- Article
Tsallis Entropy-Based Fuzzy Latent Semantics Analysis.
- Published in:
- Journal of Advanced Computational Intelligence & Intelligent Informatics, 2020, v. 24, n. 1, p. 58, doi. 10.20965/jaciii.2020.p0058
- By:
- Publication type:
- Article
The Concepts of Pseudo Compound Poisson and Partition Representations in Discrete Probability.
- Published in:
- Journal of Probability & Statistics, 2015, v. 2015, p. 1, doi. 10.1155/2015/189596
- By:
- Publication type:
- Article